MathSciNet Relay Station
MathSciNet bibliographic data
MR2486529 (2010h:94041) 94A08 (65T60 90C90)
Cai, Jian-Feng; Osher, Stanley; Shen, Zuowei Linearized Bregman iterations for frame-based image deblurring. SIAM J. Imaging Sci. 2 (2009), no. 1, 226–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement